Lymecycline / Tetralysal 300
Posted 23 October 2009 - 07:06 AM
My Epic Regimen
Morning: Wash my face
Posted 26 October 2009 - 01:25 PM
anyone been on tetralysal for more than 6 months? how long until completely cleared? dont really want to go on the stronger pill as it can make the skin on your lips come off but dont see any other choice. The ones on my neck are horribly visible and hurt so much.
Posted 27 October 2009 - 11:20 AM
Is there any possibility my body is getting a little worse before getting ok again as a side effect for leaving the pills? Thank you
Edited by Elian1990, 27 October 2009 - 11:22 AM.
Posted 04 November 2009 - 06:22 PM
I've always suffered acne, and bad scarring mostly on my cheeks. Doctors have always said it would go away but I'm now 21 and had this for about 6 years and it's depressing!
I was on Oxytetracycline for over a year which did NOTHING, and then went on the pill Celeste which is meant to help with acne.. and didn't do anything.
I went to the doctor again and she gave me Tetralysal 300. She said it would take about 3 months to kick in, and funnily enough, after exactly 3 months, it did! I haven't had a spot now in about 4 weeks.
I also came off the pill and am on the contraceptive injection and they both seem to be working for me.
Obviously everyones bodies are different so this may not work for everyone. You just need to be persistent with your doctor and tell them how depressing acne makes you feel. I've seen so many doctors and I finally found a sympathetic one which was willing to try so many different solutions for me. If your doctor won't help then go and see a dermatologist.
I also now get microdermabrasion for the acne on my cheeks. I've had about 10 treatments and can really tell a difference. And having no spots helps as you're not constantly picking them and scarring your skin more :) It costs Â£300 for 6 treatments but definitely worth it.
Posted 06 November 2009 - 04:24 PM
New member here from Ireland
I have just started on Lymecycline 408mg 5 days ago, so i will keep you posted on the out come of me using it.
There is feck all sun shine this time of year in Ireland so that will play no part in my outcome.
Would stress be a major player in acne?
Posted 08 November 2009 - 07:05 AM
Then stoped in may cause i went to zambia and started taking Doxy for maleria purposes and as far as i could see doxy only kept it at bay and dried out my skin. I was on Doxy for 4 weeks.
However when i was on doxy i only had a few spots.
So came home got a women and in september my spots broke out and me and the women broke up.
So now i am depressed. I thought they were gone.
Once again on tetralysal but its being 6 weeks and little improvement. Could i be immune to its effects?
I just want it to work already, i've got my eyes on a new nice piece of skirt
The relly annoying thing is that i didnt start getting spots untill i was 14 meaning that i cant get girls now who i would of got 2 years ago. *sigh*
Posted 18 February 2010 - 09:00 AM
Any advice ?
Posted 08 March 2010 - 03:52 AM
"i can feel so unsexy for someone so beautiful
so unloved for someone so fine
i can feel so boring for someone so interesting
so ignorant for someone of sound mind" alanis
Posted 10 March 2010 - 04:37 PM
I'll keep an eye on theis forum and keep you updated on any improvements.
P.S. For some reason, when I eat onions and one of my spots bursts a couple of days after, the pus smells like onions... does anybody know why this happens. if so please message me.. thanks
Edited by tyr4nt94, 10 March 2010 - 04:45 PM.
Posted 10 March 2010 - 05:51 PM
I have to say, however, that Trimethoprim worked really well for me. I don't think it is prescribed so often - but for you guys who get stomach upsets from Tetralysal, it is worth bearing in mind as an alternative option, as it doesn't have this side effect. Unfortunately I took it for too long and it stopped working
Posted 12 March 2010 - 03:27 PM
Posted 20 March 2010 - 03:26 PM
Posted 22 March 2010 - 08:46 PM
Posted 22 March 2010 - 08:54 PM
Natcat, im surprised your dermatologist put you on such strong drugs straight away for very mild acne, i've waited four/five years to be prescribed Tetralysal, i started on Amoxycillin, then Clyndamycin Phosphate, then both Clyndamycin Phosphate and Erythromycin and then finally Tetralysal which is considered to be second best for acne after Roaccutane. I do not know what happens to your skin after the course is finished, as i have not yet finished mine. However, i presume if acne starts to come back afterward that is when your dermatologist is likely to prescribe you Roaccutane. Roaccutane is a high dose of Vitamin A which disrupts your liver quite badly and dries your skin alot, to the point of where vaseline will have to be applied to your nostrils and lips every 5-10 minutes. from what i've heard from my mum and dad about when they were on Roaccutane it almost always causes Jaundice (Yellowing of the skin) and dryness.
Posted 22 March 2010 - 08:57 PM
Any advice ?
Woo another SE Londoner , i'm just amazed you aren't sick drinking it, I burst a tablet by accident and it smells like the cheesy coating on the tangy cheese doritos, lol. I guess if your okay with drinking it, i'd stick with that although i'd check with your doctor or pharmacist if it's okay to do it, i'm not sure im only 16
Posted 24 March 2010 - 10:55 AM
I am 1 month in to Lymecycline.
Acne has all but cleared, i am 22.
A question around side effects.
Almost immediately after my first table - i began noticing scalp and eyebrow hairloss. 1 month later it has obviously got somewhat worse. i this something that lymecycline could have caused - and should i consider stopping it and asking my GP for something else? I haven't heard of side effects like this before but wondered if anyone had anything to say? I also have had an onset of some fairly irritated skin around my eyebrow & scalp area.
Obviosuly i dont want to stop the Lymecycline and get spots again if it is most likely not the culprit of this hair loss.
Any suggestions/advice/help welcome.
Posted 02 April 2010 - 10:44 AM
I was put on 1 408mg tablet a day 2 weeks ago by my dermatologist for moderate chin and jaw line acne but I'm having the biggest break out of my life!!
I'm getting lots of very small pustules which are very sore and itchy! I wasn't prone to this type of acne more papule and pimple like in nature so it's been a real shock to see more and more of them sprouting up each day! I'm even getting them on my forehead!
I've been put on a 3 month course but is it normal for your acne to get worse like this before it gets better?
My Dermatologist didnt mention anything about the side effects.
Comments much appreciated
Posted 04 April 2010 - 10:38 AM
Posted 09 April 2010 - 10:25 AM
exactly 6 months now (had to take 1 every day, preferably in the morning). I used this with 5% benzoyl peroxide (PANOXYL), this dried my skin sooooo muhc until I put baby oil on it, then it was fine. I didn't see any improvement until the 4th month. I had bacne on my left and
right shoulder, my left shoulder cleared up but still had scars and bumps but left shoulder is a
HELL!!! ( I still get little spots and stuff). Iâ€™m really depressed as I got Keratosis Pilaris too, I think
Iâ€™m sooooooooo ugly too :'(.
But anyways back to business ), Iâ€™m gonna try this dose for
another 6 months (1 year) to see whether my right shoulder will dry out too. Oh yeah my chest
cleared up too, I was sooooooo happy, it was soooooo smooth (4th month) but then I got this
massive zit on my right pectoral, it was so awful, I actually cried but now its dry but I still got a
black spot there. I donâ€™t have acne anywhere else except my shoulders and chest, my skin is
smooth though I do get spots on my forehead.
So the main point Iâ€™m going to make is that DO NOT GIVE UP HOPE, you wonâ€™t understand how
much I wanna get rid of this SHIT disease/disorder (even though it aint), I cry soooo much
because of BACNE and KERATOSIS PILARIS.
But the main thing that keeps me alive (tried to commit suicide) is that God doesnâ€™t to something
without a reason behind it, maybe it will get better or maybe Iâ€™m better off like this. Guys be
happy that you have arms, legs, a nose, eyes etc. This is a minor thing.
Posted 09 May 2010 - 08:55 AM
First thing doc put me on was minocycline for about 6 month which did nothing. he then put me on oxytetracycline which also did nothing and finally when I was 18 he perscribed lymecycline and I took these for about another 6 months with 0 results and personally I had a really bad experiences were when I burped a yelow gas came out of my mouth and I seriously threw up everywhere. Luckly this only happened once but was enough to make me snap and demand to see a dermotologist.
This was best thing I ever did and was prescribed Isotretinoin and this cleared my skin in as little as a month and my skin was fine for about 3 years untill it came back slowly.
Went back to the doc and guess what hes put me back on...can you guess?.... thats right lymecycline if id remebered the name before I got home and opened the packet I would have slaped him round the face.
Anyway got to take this pointless drug for 6 month befor ill get put back on accutane.
2 user(s) are reading this topic
0 members, 2 guests, 0 anonymous users